Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: colur changes in glans


 vinrock - Sun Nov 25, 2007 8:13 am

i have noticed the colour change in bottom of my glans i.e greyish colour.. other parts are pink in colour
 Dr. Chan Lowe - Tue Nov 27, 2007 2:26 am

User avatar Hi Vinrock,

This may be due to some irritation of the area leading to an increased pigmentation of the skin. Sometimes this can be caused by a skin infection with a fungus (jock itch). It may also be caused by irritation from excess moisture or friction.

If the area increases in size or if it becomes irritating I would suggest you have it evaluated. if it is not changing and not bothering you it is reasonable to wait until the next time you are going to the doctor to have it evaluated.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us